Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Have You Experienced Relief Or Side Effects From Any Of These Treatments?

Have You Experienced Relief Or Side Effects From Any Of These Treatments?

Found this site regarding; "Top Multiple Sclerosis Treatments"
http://greatoptions.org/blog/entry/top-multiple...
Talks about
Prednisone
Copaxone
Beta Interferons
Tecfidera
Lemtrada

Have you experienced relief or side effects from any of the above?

posted over 4 years ago
A MyMSTeam Member said:

Techfidera works but watch the flushing. You have to eat a decent size meal to keep from getting flushing. Unfortunately my appetite didn't work with that med. Hard to eat when always felt like got off rollercoaster.

posted over 4 years ago
A MyMSTeam Member said:

On Copaxone (non-generic) for 18+ years...no problems! Insurance wants to change to generic form. Neurologist is against it. He claims the injectable generics aren't researched as well as originals. Wants me to say I have welts/pain with generics so he can demand that I go back to original Copaxone. After @A MyMSTeam Member post...I'm not looking forward to the change.

posted over 4 years ago
A MyMSTeam Member said:

I took the generic of copaxone. Took forevver for the insurance and the mail order company to figure their crap out. Worked for like 1 or 2 months and just completely stopped. The injection sites were red raised and itchy. But no other side effects. Just quit working with mt body.

posted over 4 years ago
A MyMSTeam Member said:

I gained weight somehow. Everything smelled weird. Meat smelled horrible when I was on it. Hospital food is horrible too so idk I guess laying in the hospital bed all day did it?

posted over 4 years ago
A MyMSTeam Member said:

@A MyMSTeam Member I only gained weight when on the oral prednisone. IV med.- no problem.

posted over 4 years ago
Already a Member? Log in